# SDR EE4Y2017082804163

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N758BC
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19
- Aircraft time: 24,889 hours, 11,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, IT WAS FOUND AT LOWER FUSELAGE SKIN DENTED BETWEEN FRAMES 24 & 25 BETWEEN STRINGERS 28L - 28R.
